# SDR CA160106010

- Difficulty date: December 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 22,980 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 82110730007
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF DE-ICE SNAG, FOUND NR 1 BLEED AIR PRE-COOLER TO HAVE A CRACK AT THE TUBE WELD. ALSO NOTED THAT THE DRIP PLATE HAD BECOME DETACHED AND CAUSED MINOR CHAFE DAMAGE TO THE INTERIOR COOLER FINS. MAINTENANCE ACTION WAS TO REPLACE THE DEFECTIVE PRE-COOLER AT THE TIME OF DISCOVERY.
